Direct and inverse approximation theorems in the weighted orlicz-type spaces with a variable exponent Fahreddin ABDULLAYEV, Stanislav CHAICHENKO, Meerim IMASH KYZY, and Andrii SHIDLICH The Scientific and Technological Research Council of Turkey (TUBITAK-ULAKBIM) - DIGITAL COMMONS JOURNALS In weighted Orlicz-type spaces Sp,μ with a variable summation exponent, the direct and inverse approximation theorems are proved in terms of best approximations of functions and moduli of smoothness of fractional order. It is shown that the constant obtained in the inverse approximation theorem is the best in a certain sense. Some applications of the results are also proposed. In particular, the constructive characteristics of functional classes defined by such moduli of smoothness are given. Equivalence between moduli of smoothness and certain Peetre K-functionals is shown in the spaces Sp,μ.
Jackson-type inequalities and widths of functional classes in the Musielak–Orlicz type spaces Fahreddin Abdullayev, Stanislav Chaichenko, Meerim Imashkyzy, and Andrii Shidlich Rocky Mountain Mathematics Consortium In the Musielak-Orlicz type spaces ${\\mathcal S}_{\\bf M}$, exact Jackson-type inequalities are obtained in terms of best approximations of functions and the averaged values of their generalized moduli of smoothness. The values of Kolmogorov, Bernstein, linear, and projective widths in ${\\mathcal S}_{\\bf M}$ are found for classes of periodic functions defined by certain conditions on the averaged values of the generalized moduli of smoothness.
Direct and inverse approximation theorems of functions in the Musielak-Orlicz type spaces Fahreddin Abdullayev, Stanislav O. Chaichenko, and Andriy L. Shidlich Element d.o.o. In Musilak-Orlicz type spaces ${\\mathcal S}_{\\bf M}$, direct and inverse approximation theorems are obtained in terms of the best approximations of functions and generalized moduli of smoothness. The question of the exact constants in Jackson-type inequalities is studied.
Direct and inverse approximation theorems in the weighted orlicz-type spaces with a variable exponent Fahreddin ABDULLAYEV, Stanislav CHAICHENKO, Meerim IMASH KYZY, and Andrii SHIDLICH The Scientific and Technological Research Council of Turkey (TUBITAK-ULAKBIM) - DIGITAL COMMONS JOURNALS In weighted Orlicz-type spaces Sp,μ with a variable summation exponent, the direct and inverse approximation theorems are proved in terms of best approximations of functions and moduli of smoothness of fractional order. It is shown that the constant obtained in the inverse approximation theorem is the best in a certain sense. Some applications of the results are also proposed. In particular, the constructive characteristics of functional classes defined by such moduli of smoothness are given. Equivalence between moduli of smoothness and certain Peetre K-functionals is shown in the spaces Sp,μ.
Direct and inverse approximation theorems of functions in the Orlicz type spaces S<inf>M</inf> Stanislav Chaichenko, Andrii Shidlich, and Fahreddin Abdullayev Walter de Gruyter GmbH AbstractIn the Orlicz type spaces 𝓢M, we prove direct and inverse approximation theorems in terms of the best approximations of functions and moduli of smoothness of fractional order. We also show the equivalence between moduli of smoothness and PeetreK-functionals in the spaces 𝓢M.
Approximation theorems for multivariate Taylor-Abel-Poisson means , Jurgen Prestin, , Viktor Savchuk, , Andrii Shidlich, and Babes-Bolyai University Cluj-Napoca We obtain direct and inverse approximation theorems of functions of several variables by Taylor-Abel-Poisson means in the integral metrics. We also show that norms of multipliers in the spaces $L_{p,Y}(\\mathbb T^d)$ are equivalent for all positive integers $d.$
Approximative Properties of Diagonal Operators in Orlicz Spaces A. L. Shidlich and S. O. Chaichenko Informa UK Limited We obtain the exact values of some important approximative quantities (such as the best approximation, the basis width, Kolmogorov's width, and the best n-term approximation) of certain sets of images of the diagonal operators in the Orlicz sequence spaces l M .
On some inequalities of Chebyshev type Andriy L. Shidlich and Stanislav O. Chaichenko Element d.o.o. We obtain some new inequalities of Chebyshev Type. Mathematics subject classification (2010): 26D15.
Approximation of functions of several variables by linear methods in the space S<sup>p</sup> Viktor V. Savchuk and Andriy L. Shidlich Springer Science and Business Media LLC In the spaces S ^p of functions of several variables, 2 π -periodic in each variable, we study the approximative properties of operators A _ϱ, r ^Δ and P _ϱ, s ^Δ , which generate two summation methods of multiple Fourier series on triangular regions. In particular, in the terms of approximation estimates of these operators, we give a constructive description of classes of functions, whose generalized derivatives belong to the classes S ^p H _ω.
Extremal problems for integrals of non-negative functions Alexander I Stepanets and Andrey L Shidlich Steklov Mathematical Institute We study the numbers that characterize the best approximation of the integrals of functions in , , by integrals of rank . We find exact values and orders as for the least upper bounds of these numbers on the classes of functions representable as products of a fixed non-negative function and functions in the unit ball of . The numbers are used to obtain necessary and sufficient conditions for an arbitrary function in to lie in , . We discuss applications of the results obtained to the approximation of measurable functions (given by convolutions with summable kernels) by entire functions of exponential type.
Approximation of functions by linear methods in weighted Orlicz type spaces with variable exponent SO Chaichenko, AL Shidlich Researches in Mathematics 32 (2), 70-87 2024
Актуальні проблеми теорії наближень в метриках дискретних просторів на множинах сумовних періодичних та майже періодичних функцій A Serdyuk, A Shidlich Ukrains’ kyi Matematychnyi Zhurnal 76 (11), 1653-1690 2024
Владислав Федорович Бабенко (до 75-річчя від дня народження) VP Motorny, IO Shevchuk, SB Vakarchuk, AO Korenovskyi, VO Kofanov, ... Ukrains’ kyi Matematychnyi Zhurnal 76 (10), 1565-1568 2024
Actual problems of the approximation theory in metrics of discrete spaces on sets of summable periodic and almost periodic functions A Serdyuk, A Shidlich arXiv preprint arXiv:2407.04329 2024
Extreme problems of weight approximation on the real axis VV Savchuk, SO Chaichenko, AL Shydlich Journal of Mathematical Sciences 279 (1), 104-114 2024
Approximation on hexagonal domains by Taylor-Abel-Poisson means J Prestin, V Savchuk, A Shidlich Journal of Mathematical Analysis and Applications 529 (2), 127536 2024
Extremal problems of weighted approximation on the real axis VV Savchuk, SO Chaichenko, AL Shidlich arXiv preprint arXiv:2310.13531 2023
OLEKSANDR IVANOVYCH STEPANETS (on his 80th birthday) IO Lukovs' kyi, VL Makarov, OM Tymokha, VP Motornyi, IO Shevchuk, ... UKRAINIAN MATHEMATICAL JOURNAL 74 (5), 661-663 2022
Direct and inverse approximation theorems in the Besicovitch–Musielak–Orlicz spaces of almost periodic functions SO Chaichenko, TV Shulyk, AL Shidlich Український математичний журнал 74 (5), 701-716 2022
Олександр Іванович Степанець (до 80-річчя від дня народження) ІО Луковський, ВЛ Макаров, ОМ Тимоха, ВП Моторний, ІО Шевчук, ... Український математичний журнал 74 (5), 579-581 2022
Jackson-type inequalities and widths of functional classes in the Musielak–Orlicz type spaces F Abdullayev, S Chaichenko, M Imashkyzy, A Shidlich Rocky Mountain Journal of Mathematics 51 (4), 1143-1155 2021
Поперечники функціональних класів, визначених мажорантами узагальнених модулів гладкості в просторах : F Abdullayev, A Serdyuk, A Shidlich Ukrains’ kyi Matematychnyi Zhurnal 73 (6), 723-737 2021
Direct and inverse theorems on the approximation of almost periodic functions in Besicovitch-Stepanets spaces A Serdyuk, A Shidlich arXiv preprint arXiv:2105.06796 2021
Direct and inverse approximation theorems of functions in the Musielak-Orlicz type spaces F Abdullayev, S Chaichenko, A Shidlich Mathematical Inequalities & Applications 24 (2), 323–336 2021
Problems of approximation theory in abstract linear spaces AS Serdyuk, AL Shidlich arXiv preprint arXiv:2104.04252 2021
Direct and inverse theorems of approximation of functions given on hexagonal domains by the Taylor-Abel-Poisson means AL Shidlich Riyaziyyat və Mexanikanın Masir Problemləri mummilli Lider Heydər Əliyevin 2021
Approximation of functions by linear summation methods in the Orlicz-type spaces S Chaichenko, V Savchuk, A Shidlich Journal of Mathematical Sciences 249, 705-719 2020
Widths of functional classes defined by majorants of generalized moduli of smoothness in the spaces F Abdullayev, A Serdyuk, A Shidlich arXiv preprint arXiv:2005.05597 2020
Direct and inverse approximation theorems in the weighted Orlicz-type spaces with a variable exponent F Abdullayev, S Chaichenko, M Imash kyzy, A Shidlich Turkish Journal of Mathematics 44 (1), 284-299 2020
Direct and inverse approximation theorems of functions in the Orlicz type spaces 𝓢M S Chaichenko, A Shidlich, F Abdullayev Mathematica Slovaca 69 (6), 1367-1380 2019
MOST CITED SCHOLAR PUBLICATIONS
Exact Constants in Direct and Inverse Approximation Theorems for Functions of Several Variables in the Spaces Sp FG Abdullayev, P Ozkartepe, VV Savchuk, AL Shidlich Filomat 33 (5), 1471-1484 2019 Citations: 22
Approximation of functions of several variables by linear methods in the space VV Savchuk, AL Shidlich Acta Sci. Math. (Szeged) 80, 477–489 2014 Citations: 22
On relationship between classes of -differentiable functions and Gevrey classes AI Stepanets, AS Serdyuk, AL Shidlich Ukrainian Mathematical Journal 61 (1), 171-177 2009 Citations: 19
Classification of infinitely differentiable periodic functions AI Stepanets, AS Serdyuk, AL Shidlich Ukrainian Mathematical Journal 60 (12), 1982-2005 2008 Citations: 19
Direct and inverse approximation theorems in the weighted Orlicz-type spaces with a variable exponent F Abdullayev, S Chaichenko, M Imash kyzy, A Shidlich Turkish Journal of Mathematics 44 (1), 284-299 2020 Citations: 16
On some new criteria for infinite differentiability of periodic functions AI Stepanets, AS Serdyuk, AL Shidlich Dokl. Nats. Akad. Nauk Ukraine, 22-26 2008 Citations: 16
Direct and inverse approximation theorems of functions in the Orlicz type spaces 𝓢M S Chaichenko, A Shidlich, F Abdullayev Mathematica Slovaca 69 (6), 1367-1380 2019 Citations: 13
Approximative properties of diagonal operators in Orlicz spaces AL Shidlich, SO Chaichenko Numerical Functional Analysis and Optimization 36 (10), 1339-1352 2015 Citations: 12
Extremal problems for integrals of nonnegative functions AI Stepanets, AL Shidlich Izv. Ross. Akad. Nauk Ser. Mat. 74 (3), 169--224 2010 Citations: 12
Best approximations of integrals by integrals of finite rank AI Stepanets, AL Shidlich Journal of Approximation Theory 162 (2), 323-348 2010 Citations: 12
Extremal problems for integrals of nonnegative functions. AI Stepanets, AL Shidlich Dokl. Nats. Akad. Nauk Ukraine, 22–26 2008 Citations: integrals of nonnegative functions.
Best n-term approximations by Λ-methods in the spaces OI Stepanets', AL Shydlich Ukrainian Mathematical Journal 55 (8), 1338-1362 2003 Citations: 12
Direct and inverse approximation theorems of functions in the Musielak-Orlicz type spaces F Abdullayev, S Chaichenko, A Shidlich Mathematical Inequalities & Applications 24 (2), 323–336 2021 Citations: 11
Approximation of functions by linear summation methods in the Orlicz-type spaces S Chaichenko, V Savchuk, A Shidlich Journal of Mathematical Sciences 249, 705-719 2020 Citations: 10
Jackson-type inequalities and widths of functional classes in the Musielak–Orlicz type spaces F Abdullayev, S Chaichenko, M Imashkyzy, A Shidlich Rocky Mountain Journal of Mathematics 51 (4), 1143-1155 2021 Citations: 9
Direct and Inverse Theorems on the Approximation of 2π-Periodic Functions by Taylor-Abel-Poisson Operators. J Prestin, V Savchuk, A Shidlich Ukrainian Mathematical Journal 69 (5) 2017 Citations: 8
Approximation theorems for multivariate Taylor-Abel-Poisson means J Prestin, V Savchuk, A Shidlich arXiv preprint arXiv:1901.06275 2019 Citations: 7
Best n-term approximations by Λ-methods in spaces AL Shidlich Extremal Problems in the Theory of Functions and Related Questions 46, 283–306 2003 Citations: 7
Direct and inverse approximation theorems of functions in the Orlicz type spaces F Abdullaev, A Shidlich, S Chaichenko Math. Slovaca 69 (6), 1367-1380 2019 Citations: 6
Direct and inverse approximation theorems of -periodic functions by Taylor--Abel--Poisson means J Prestin, V Savchuk, A Shidlich arXiv preprint arXiv:1609.09615 2016 Citations: 6